Toggle Main Menu Toggle Search

Open Access padlockePrints

Inference for population dynamics in the Neolithic period

Lookup NU author(s): Dr Andrew BaggaleyORCiD, Professor Richard Boys, Dr Andrew Golightly, Dr Graeme Sarson, Professor Anvar ShukurovORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Baggaley AW, Boys RJ, Golightly A, Sarson GR, Shukurov A

Publication type: Article

Publication status: Published

Journal: Annals of Applied Statistics

Year: 2012

Volume: 6

Issue: 4

Pages: 1352-1376

Print publication date: 01/12/2012

ISSN (print): 1932-6157

ISSN (electronic): 1941-7330

Publisher: Institute of Mathematical Statistics


DOI: 10.1214/12-AOAS579


Altmetrics provided by Altmetric


Funder referenceFunder name
F/00125/ADLeverhulme Grant